Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Could this be

Posted by on Apr. 23, 2011 at 4:42 PM
  • 6 Replies
Just from getting off my birth control? I'm only spotting in the mornings. This is day two of it. Then it just stops once I get up and get going. Could this just be the side effect from getting off bc or maybe I'm ovulating? I wanna say implantation spotting but I doub I'm that lucky.

I just can't stop thinking about it!! It's actually worrying me a bit.
Posted on CafeMom Mobile
by on Apr. 23, 2011 at 4:42 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
kaylamae90
by on Apr. 23, 2011 at 4:44 PM

Depends.  When did you get off bc?

Lizzhamilton
by on Apr. 23, 2011 at 4:47 PM
Like, a little over a month ago. I just had my period like, 2 1/2 weeks ago
Posted on CafeMom Mobile
kaylamae90
by on Apr. 23, 2011 at 4:52 PM

If you just had AF come for a visit a couple weeks ago it very well could be spotting from O!

Lizzhamilton
by on Apr. 23, 2011 at 4:56 PM
With my luck, it's ovulation. Hubs doesn't feel good and doesn't wanna bd. We did the last two night though so maybe I'm ok. Plus we did it twice day before yesterday. So maybe I'll be ok until later tonight when I'm gonna MAKE him do it!!
Posted on CafeMom Mobile
kaylamae90
by on Apr. 23, 2011 at 5:00 PM

HAHA! It sounds promising! Hopefully everything works out! Here's some baby dust!

Lizzhamilton
by on Apr. 23, 2011 at 5:02 PM
Lol thanks girl!! Same to you!
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)